# SDR AALA201608169005

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 50,118 hours, 21,473 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL 370,  AN ECAM MESSAGE FOR RIGHT FORWARD DOOR CABIN SLIDE ARMED ILLUMINATED. MAINTENANCE REPLACED THE R1 DOOR PROXIMITY SWITCH 13WV2 IAW AMM 52-71-11-0401.
